标题:A polynomial-time decomposition algorithm for petri nets based on indexes of transitions
作者:Zeng, Qingtian
作者机构:[Zeng, Qingtian ] College of Information Science and Engineering, Shandong University of Science and Technology, Qmgdao 266510, China
通讯作者:Zeng, Q.
来源:Information Technology Journal
出版年:2011
卷:10
期:4
页码:856-862
DOI:10.3923/itj.2011.856.862
摘要:Similar to the decomposition approach for Petri nets based on the indexes of places, decomposition based on the indexes of transitions is also convenient to analyze dynamic properties of structure-complex Petri nets.This study proposes an algorithm for the decomposition approach based on indexes of transitions and analyzes the complexity of the given algorithm. The main data structures required and four key functions contained in the decomposition algorithm are addressed firstly. It is proved that the proposed decomposition algorithm is a polynomial-time algorithm. © 2011 Asian Network for Scientific Information.
收录类别:EI
资源类型:期刊论文
TOP